# SDR UIEA2020062201331

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,707 hours, 18,019 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 911219
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN ATTEMPTING TO X BLEED START THE LEFT ENG EICAS MESSAGE R ENG BLEED OFF AND OFF LIGHT IN R ENG BLEED SWITCH SHOWED.  FOUND R ENG PRSOV AT FAULT.  REPLACED PER AMM 36-11-09-402-508-001.  OPS GOOD.
